Couldn't find what you looking for?

TRY OUR SEARCH!

I am taking 1 mg of suboxone in the morning and 1 at night. Whenever I try to stop taking it, I have gone through up to 20 days of intense body jerking when I am trying to fall asleep. I also will have tremors of my shoulders and arms. I therefore can't fall asleep and will go days on end with very little, if any sleep. I have asked my doctor about it and she thinks I have restless leg syndrome and that the suboxone was keeping the symptoms at bay and that it is appearing now that it is no longer in my system. She feels that the amount I am taking is such a small dosage that it really isn't that big of a deal, and that she has another patient that takes it for restless leg syndrome. She also suggested I might have a neuroligical problem. At first withdrawl I had the usual chills and feeling of flu, but after a couple of days all I am plagued with the jerking and inability to sleep. It will stop if I get up and move around, or while sitting and start jiggling my legs really hard. I finally gave up and went back to the 2 milligrams a day, and after a couple of months, it seems to be starting again. I think my body is trying to get me to use more, but I have no desire to do that. I want to quit using it, but I can't find anyone who understands what is happening, or who doesn't think I am somehow some kind of addict wanting to use something. The only reason I used suboxone was that I went through three years of going to doctors for what turned out to be degenerative disc problems, but they would just throw narcotics at me and dismiss me as a middle aged woman who needed attention. When I finally found a remarkable doctor who fixed the problem with injections, I found that I couldn't stop the fentanyl myself,I seemed to be in a constant state of withdrawl, even while I was using it. That doctor sent me to a suboxone doctor and I was very happy to find that I was off all the other drugs that day, and that the suboxone actually was very helpful with pain relief that the other drugs never were able to do for me. I was happy to use suboxone for two years before I decided I didn't need it anymore, and went from 12 milligrams a day to the 2 a day I am on now. I have been trying for about six months to stop using it. I would be very grateful if I could find out what the problem is, and how I can get off of it for good. Should I just tough it out for as long as it takes, even it that means it goes on for weeks?

Loading...

Thank you for sharing your personal experience with us. I recommend regular physical exercise as a counter-measure to your persistent withdrawal syndrome. Join a fitness center. Work out everyday until you are tired. Then go home and sleep.
Reply

Loading...

I understand this completely, same thing 2 mg per day, 1 at night, 1 in morning. I lie in bed cussing and kicking and shaking till about 4:30 am and finally go to sleep. I know you posted this a long time ago now, but I hope that you see you are not alone and this is definitely not unique to you. Thank you for posting this, sometimes I have felt like I must be a medical freak. I took suboxone to end years long dependency on hydrocodone (vicodin). I strarted taking for surgical pain and developed what the drs' called "chronic pain syndrome". I never abused it or took more than prescribed, but the toll it takes on your body is terrible and you become so sensitized to pain that it actually ends up causing more pain. I thought suboxone was a wonder drug, taking it for rapid detox in a hospital setting, until I tried, after a very short while, to stop taking it. What a nightmare.
I hope you're doing better now and feeling good.
Reply

Loading...